# SDR USAAA051049

- Difficulty date: August 24, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR SUPPORT STRINGER CORRODED, RBL 13.80 BETWEEN STATION 794 AND 847.  CORROSION LEVEL 1.  FABRICATED NEW FLOOR SUPPORT STRINGER AND INSTALLED PER TR 53-10-08 AND 51-10-02.  (M)
